@article{(Open Science Index):https://publications.waset.org/pdf/3254,
	  title     = {Computations of Bezier Geodesic-like Curves on Spheres},
	  author    = {Sheng-Gwo Chen and  Wen-Haw Chen},
	  country	= {},
	  institution	= {},
	  abstract     = {It is an important problem to compute the geodesics on
a surface in many fields. To find the geodesics in practice, however,
the traditional discrete algorithms or numerical approaches can only
find a list of discrete points. The first author proposed in 2010 a new,
elegant and accurate method, the geodesic-like method, for
approximating geodesics on a regular surface. This paper will present
by use of this method a computation of the Bezier geodesic-like curves
on spheres.},
	    journal   = {International Journal of Mathematical and Computational Sciences},
	  volume    = {4},
	  number    = {5},
	  year      = {2010},
	  pages     = {544 - 547},
	  ee        = {https://publications.waset.org/pdf/3254},
	  url   	= {https://publications.waset.org/vol/41},
	  bibsource = {https://publications.waset.org/},
	  issn  	= {eISSN: 1307-6892},
	  publisher = {World Academy of Science, Engineering and Technology},
	  index 	= {Open Science Index 41, 2010},